Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 31, NWS Cleveland, OH

April 1, 2023Geauga County, Lake County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Apr 1, 2023, 12:13 PM EDT for Geauga County, Lake County, Ohio. It was in force for 62 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2023, 12:13 PM EDT (16:13 UTC)
Expired
Apr 1, 2023, 1:15 PM EDT
In force
62 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Geauga County, OH, Lake County, OH

The radar

The Cleveland radar (KCLE), 45 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 12:41 PM EDTTSTM WND DMGBainbridge, OHCORRECTS PREVIOUS TSTM WND DMG REPORT FROM BAINBRIDGE. LARGE TREE UPROOTED NEAR ROUTE 306 AND BAINBRIDGE ROAD.
Apr 1, 12:41 PM EDTTSTM WND DMGBainbridge, OHLARGE TREE UPROOTED NEAR ROUTE 303 AND BAINBRIDGE ROAD.
Apr 1, 12:49 PM EDTTSTM WND DMG1 Wnw Chardon, OH*DELAYED REPORT* DOWNED TREE TOOK OUT A POWER POLE AND LINES.
Apr 1, 12:50 PM EDTTSTM WND DMG4 Sse Painesville, OH*DELAYED REPORT* LARGE PINE TREE UPROOTED IN CONCORD TWP.
Apr 1, 12:56 PM EDTTSTM WND GST 70Middlefield, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 11:59 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -163 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1502 m above ground
0-6 km bulk shear
104 kt
0-1 km storm-relative helicity
-163 m²/s²
0-3 km storm-relative helicity
-117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

992 
WUUS51 KCLE 011613
SVRCLE
OHC055-085-011715-
/O.NEW.KCLE.SV.W.0031.230401T1613Z-230401T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1213 PM EDT Sat Apr 1 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Geauga County in northeastern Ohio...
  Lake County in northeastern Ohio...

* Until 115 PM EDT.

* At 1212 PM EDT, severe thunderstorms were located along a line
  extending from 11 miles northwest of Euclid to near Wellington, 
  moving northeast at 75 mph. Additional thunderstorms are 
  developing ahead of this line over western Lake and eastern 
  Cuyahoga Counties and moving northeast. 

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Painesville, Willowick, Chardon, Fairport Harbor, Euclid, Mentor,
  Willoughby, Eastlake, South Russell, Madison, Middlefield, Perry,
  Burton, Timberlake, Lakeline, Chesterland, Wickliffe, Richmond
  Heights, Willoughby Hills and Highland Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building. Strong wind gusts in excess of 50 mph will continue even 
after the rain exits. 

&&

LAT...LON 4135 8101 4135 8139 4142 8139 4142 8137
      4144 8137 4145 8139 4156 8139 4157 8149
      4163 8149 4162 8151 4168 8152 4173 8145
      4188 8099
TIME...MOT...LOC 1612Z 238DEG 64KT 4167 8171 4109 8218 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sullivan
2 follow-up statements
424 
WWUS51 KCLE 011636
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1236 PM EDT Sat Apr 1 2023

OHC055-085-011715-
/O.CON.KCLE.SV.W.0031.000000T0000Z-230401T1715Z/
Geauga OH-Lake OH-
1236 PM EDT Sat Apr 1 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR GEAUGA AND LAKE COUNTIES...

At 1235 PM EDT, severe thunderstorms were located along a line
extending from near Timberlake to North Royalton, moving east at 75
mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Measured wind gust of 64 mph at Burke Lakefront Airport and 
         numerous reports of tree and power-line damage.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Painesville, Willowick, Chardon, Fairport Harbor, Euclid, Mentor,
Willoughby, Eastlake, South Russell, Madison, Middlefield, Perry,
Burton, Timberlake, Lakeline, Chesterland, Wickliffe, Richmond
Heights, Willoughby Hills and Highland Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Cuyahoga County. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
&&

LAT...LON 4135 8101 4135 8139 4142 8139 4142 8137
      4144 8137 4145 8139 4156 8139 4157 8149
      4163 8149 4162 8151 4168 8152 4173 8145
      4188 8099
TIME...MOT...LOC 1635Z 247DEG 65KT 4170 8141 4131 8172 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Sullivan
468 
WWUS51 KCLE 011715
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
115 PM EDT Sat Apr 1 2023

OHC055-085-011725-
/O.EXP.KCLE.SV.W.0031.000000T0000Z-230401T1715Z/
Geauga OH-Lake OH-
115 PM EDT Sat Apr 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR GEAUGA AND LAKE COUNTIES HAS
EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire. Wind gusts in 
excess of 50 mph will continue for the next several hours and a Wind 
Advisory remains in effect until 800 PM EDT.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northeastern Ohio.

LAT...LON 4135 8101 4135 8139 4142 8139 4142 8137
      4144 8137 4145 8139 4156 8139 4157 8149
      4163 8149 4162 8151 4168 8152 4173 8145
      4188 8099
TIME...MOT...LOC 1715Z 238DEG 64KT 4205 8064 4167 8095 

$$

Sullivan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 9:29 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 1, 9:29 AM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
929 AM EDT Sat Apr 1 2023

.SYNOPSIS...
Low pressure over Lake Michigan will push east today and extend
a strong cold front across the area today. High pressure will
build in behind the system for Sunday. Low pressure will move
through the northern Great Lakes on Monday and extend a cold
front into the area Monday afternoon. This front will stall
across the area for Tuesday as the next system forms in the
central United States.

&&

.NEAR TERM /THROUGH SUNDAY/...
920 AM Update...
Clear conditions continue this morning and will allow for
eventual surface based destabilization in the eastern half of
the CWA in a another severe weather potential forecast day. Most
of the instability will be above 850mb, and the convection will
not necessarily be reliant on the surface based CAPE, but the
insolation will work to feed the severe potential today. Low
level jet brings a secondary surge of low level moisture in this
morning with the 850mb dewpoints back above 0C. Plenty of wind
in the column along with some evaporative cooling potential at
the onset with dry air entrainment possible adding to the wind
threat. Best window remains late morning into late afternoon.

Original Discussion...
The region is almost entirely clear and should be dry over the
next several hours. With the clearing, winds should start mixing
down and wind gusts will increase across the area this morning.
The wind advisory is in effect for the entire area through 8 PM.

The main concern for today will be another round of severe
weather. The atmosphere ahead of the main cold front will have
several hours to recover. Temperatures should reach the lower
60s ahead of the front and instability will build, especially
across NE OH and NW PA. Meanwhile, a 60-70 mb 700 mb jet will
move into the region ahead of the cold front and the combination
of the two features should force more showers and thunderstorms
across the region with enough wind shear to allow for an
organized damaging wind threat. The best window for storms will
be Noon to 4 PM. With the system just a touch slower and some
more recovery time in the region, the SPC Slight Risk has been
expanded west to include much of the Cleveland, Akron, and
Canton metros with the Marginal Risk getting to I-71.

Some rain will linger behind the storms through the evening
hours with the cold air advection over Lake Erie and some rain
may even change into some wet snowflakes. The system moves out
tonight and expect dry weather into Sunday as high pressure
quickly builds into the region. Lows tonight will chill into the
upper 20s and highs on Sunday will be cooler in the 40s to near
50.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
High pressure exits east Sunday night as surface low pressure moves
toward the northern Great Lakes region. This low will lift a warm
front north across our area. The low pressure will continue to glide
eastward, remaining north of the forecast area but will swing a cold
front from west to east across the CWA Monday evening into early
Tuesday. A secondary low pressure will eject from the Rockies on
Tuesday leading to the aforementioned cold front to become stationary
by Tuesday morning before lifting north as a warm front late
Tuesday.

PoPs will gradually increase throughout the short term forecast
period. Models are continuing to hint at increased instability on
Tuesday afternoon, characterized by MUCAPE values between 500-1000
J/kg. It looks like the best instability on Tuesday will remain to
our south and west, but we will need to continue to monitor over the
next few days. For now have kept thunder mentioned for Tuesday
night/early Wednesday morning.

Lows Sunday night range from the low-mid 30s across NW PA with mid
40s elsewhere. Highs Monday in the low 60s with lows in the 40s.
Highs on Tuesday will flirt with with 70, especially for those south
of US 30, with warm overnight lows on Tuesday in the mid 50s to low
60s ahead of the cold front.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The low pressure that ejected from the Rockies will move northward
into the upper Midwest. This low will swing a cold front west to
east across the CWA during the day Wednesday. Some model discrepancy
in instability Wednesday afternoon with the GFS indicating up to
1500 J/kg of MUCAPE and the Euro and Canadian lower and closer to
500 J/kg of MUCAPE. For now, kept thunder mentioned in the forecast
but this event will need to continue to be monitored with each
forecast update. High pressure builds behind this system giving us
dry weather to end the week.

Temperatures will decrease throughout the long term with highs on
Wednesday in the low to mid 70s. Cooler on Thursday and Friday with
highs hovering around 50 degrees.

&&

.AVIATION /12Z Saturday THROUGH Wednesday/...
The area is VFR and mostly clear this morning in the wake of
overnight convection. Showers and thunderstorms should redevelop
across the region late this morning and spread across the area
through early afternoon. NW Ohio should stay as just showers but
North Central Ohio and eastward will have a brief window of
thunderstorms and have timed into KMFD and KCLE and points east.
Conditions will be intermittent MVFR with rain. As the
convection exits, some residual stratiform precipitation will
remain and MVFR ceilings should take hold of the region. Rain
may change to snow for a brief period. Conditions will dry out
this evening and ceilings will scour out as more dry air enters
the region. Winds will be strongest this morning and early
afternoon with good mixing and southwest winds gusting from
35-45 kt are possible Winds will be stronger with any TS and
then persist with the cold frontal passage as they shift to the
west then northwest.

Outlook...Non-VFR possible in rain on Monday and Tuesday.

&&

.MARINE...
Confidence for sustained gales on Lake Erie has decreased therefore
the Gale Watch has been cancelled and Small Craft Advisories have
been extended. Sustained winds in excess of 30 knots remain likely
on Lake Erie Saturday afternoon and evening. Have Small Craft
Advisories for all nearshore zones of Lake Erie through late
tonight/early Sunday morning.

Southwest winds 15-25 knots persist through late this morning before
winds shift and become more westerly by this afternoon. Winds
increase to 25-30 knots with the potential for winds in excess of 30
knots. Westerly winds become northwesterly and diminish to 15-20
knots by late tonight. Given onshore flow, waves in excess of 5 feet
will persist until early Sunday morning.

Winds become southeasterly at 10 knots or less by Sunday evening
with quiet marine conditions through mid week. Next time frame to
watch for will be Wednesday as strong southerly flow returns to the
area.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 8 PM EDT this evening for OHZ003-006>014-
     017>023-027>033-036>038-047-089.
PA...Wind Advisory until 8 PM EDT this evening for PAZ001>003.
MARINE...Small Craft Advisory until 2 AM EDT Sunday for LEZ142>144.
     Small Craft Advisory until 8 AM EDT Sunday for LEZ145>147.
     Small Craft Advisory until 6 AM EDT Sunday for LEZ148-149.

&&

SYNOPSIS...Sefcovic
NEAR TERM...26/Sefcovic
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...Sefcovic
MARINE...Iverson
Hazardous weather outlook, Apr 1, 12:01 PM EDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1201 PM EDT Sat Apr 1 2023

OHZ009-019-029-030-047-021615-
Erie-Huron-Richland-Ashland-Knox-
1201 PM EDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ010>014-020>023-031>033-038-089-PAZ001>003-021615-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-
Trumbull-Wayne-Stark-Mahoning-Holmes-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
1201 PM EDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ142>144-162>164-021615-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
1201 PM EDT Sat Apr 1 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Strong west-southwest winds will develop across the western portions
of Lake Erie today behind a cold front. These winds could allow for
water levels to dip below the critical mark for safe navigation for
the western basin of Lake Erie.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-145>149-165>169-021615-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
1201 PM EDT Sat Apr 1 2023

...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>008-017-018-027-028-036-037-021615-
Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-Crawford-Marion-
Morrow-
1201 PM EDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 1, 11:47 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1147 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     TSTM WND GST     4 NE MARION             40.62N 83.07W
04/01/2023  M58 MPH          MARION             OH   ASOS

            ASOS STATION KMNN MARION.

&&

RC
Local storm report, Apr 1, 11:49 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1149 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND GST     9 ENE OREGON            41.70N 83.26W
04/01/2023  M57 MPH          LEZ142             OH   MESONET

            MESONET STATION TWCO1 8 ENE OREGON.

&&

RC
Local storm report, Apr 1, 11:53 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1153 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND GST     9 ENE OREGON            41.70N 83.26W
04/01/2023  M71 MPH          LEZ142             OH   MESONET

            MESONET STATION TWCO1 8 ENE OREGON.

&&

RC
Local storm report, Apr 1, 12:02 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1202 PM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 PM     NON-TSTM WND DMG WHITEHOUSE              41.52N 83.80W
04/01/2023                   LUCAS              OH   PUBLIC

            GUTTERS RIPPED OFF BUILDING.

&&

LOMBARDY
Local storm report, Apr 1, 12:08 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1208 PM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 PM     TSTM WND DMG     ASHLAND                 40.87N 82.32W
04/01/2023                   ASHLAND            OH   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN AND A ROOF BLOWN OFF
            AN OUTBUILDING.

&&

RC
Local storm report, Apr 1, 12:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1210 PM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     TSTM WND DMG     WAKEMAN                 41.26N 82.40W
04/01/2023                   HURON              OH   TRAINED SPOTTER

            TREES AND POWERLINES DOWN AROUND THE AREA OF
            LINCOLN AND GREEN ROADS.

&&

RC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:27 PM EDTSpecial Weather StatementCLELucas48 min
Mar 31, 9:17 PM EDTSpecial Weather StatementCLEWayne13 min
Mar 31, 9:23 PM EDTSpecial Weather StatementCLESandusky22 min
Mar 31, 9:32 PM EDTSpecial Weather StatementCLEStark28 min
Mar 31, 10:28 PM EDTSpecial Weather StatementCLEAshtabula, Lake32 min
Mar 31, 10:36 PM EDTSevere Thunderstorm WarningCLEAshtabula, Lake39 min
Mar 31, 10:41 PM EDTSpecial Marine WarningCLE34 min
Mar 31, 11:06 PM EDTSpecial Marine WarningCLE39 min
Apr 1, 12:24 AM EDTSevere Thunderstorm WarningCLELucas, Wood51 min
Apr 1, 12:28 AM EDTSpecial Weather StatementCLEAshland, Cuyahoga, Geauga, Lake, Medina, Portage and 3 more47 min
Apr 1, 12:47 AM EDTSevere Thunderstorm WarningCLEHancock43 min
Apr 1, 12:59 AM EDTSpecial Weather StatementCLESandusky46 min
Apr 1, 1:09 AM EDTSpecial Weather StatementCLEAshtabula, Mahoning, Trumbull51 min
Apr 1, 1:22 AM EDTSevere Thunderstorm WarningCLECrawford, Seneca, Wyandot38 min
Apr 1, 1:30 AM EDTSevere Thunderstorm WarningCLEMarion45 min
Apr 1, 1:35 AM EDTSpecial Weather StatementCLEErie40 min
Apr 1, 1:56 AM EDTSevere Thunderstorm WarningCLECrawford, Erie, Huron, Morrow, Richland, Seneca49 min
Apr 1, 2:00 AM EDTSpecial Marine WarningCLE90 min
Apr 1, 2:17 AM EDTSevere Thunderstorm WarningCLEAshland, Cuyahoga, Holmes, Knox, Lorain, Medina and 1 more43 min
Apr 1, 2:47 AM EDTSevere Thunderstorm WarningCLEGeauga, Holmes, Lake, Medina, Portage, Stark and 2 more58 min
Apr 1, 3:04 AM EDTSevere Thunderstorm WarningCLEAshtabula41 min
Apr 1, 3:13 AM EDTSevere Thunderstorm WarningCLETrumbull47 min
Apr 1, 3:22 AM EDTSpecial Marine WarningCLE63 min
Apr 1, 3:33 AM EDTSpecial Weather StatementCLEMahoning57 min
Apr 1, 10:42 AM EDTSpecial Weather StatementCLEHancock, Lucas, Wood48 min
Apr 1, 10:52 AM EDTSpecial Weather StatementCLECrawford, Marion, Seneca, Wyandot53 min
Apr 1, 10:55 AM EDTSpecial Weather StatementCLEOttawa, Sandusky65 min
Apr 1, 11:00 AM EDTSpecial Marine WarningCLE90 min
Apr 1, 11:00 AM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Lucas, Ottawa, Sandusky, Seneca and 2 more45 min
Apr 1, 11:22 AM EDTSevere Thunderstorm WarningCLEErie, Huron53 min
Apr 1, 11:30 AM EDTSevere Thunderstorm WarningCLEAshland, Richland60 min
Apr 1, 11:31 AM EDTSpecial Marine WarningCLE119 min
Apr 1, 11:33 AM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland57 min
Apr 1, 11:46 AM EDTSevere Thunderstorm WarningCLELorain59 min
Apr 1, 11:51 AM EDTSevere Thunderstorm WarningCLEHolmes, Wayne54 min
Apr 1, 11:59 AM EDTSevere Thunderstorm WarningCLECuyahoga, Medina46 min
Apr 1, 12:08 PM EDTSpecial Marine WarningCLE110 min
Apr 1, 12:17 PM EDTSevere Thunderstorm WarningCLEPortage, Summit58 min
Apr 1, 12:19 PM EDTSevere Thunderstorm WarningCLEStark56 min
Apr 1, 12:33 PM EDTSevere Thunderstorm WarningCLEAshtabula57 min
Apr 1, 12:38 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning, Trumbull67 min
Apr 1, 12:45 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga17 min
Apr 1, 12:50 PM EDTSpecial Marine WarningCLE81 min
Apr 1, 1:27 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula33 min
Apr 1, 1:42 PM EDTGale WarningCLE6 hr
Apr 1, 3:56 PM EDTSmall Craft AdvisoryCLE16 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.